# SDR P5CA9800154

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE CUTOUT AREA  ADJACENT TO PRES SEAL RETAINER IS CRACKED.  REPAIRED PER SRM 51-10-02 FIG 12.
